European Commission logo
español español
CORDIS - Resultados de investigaciones de la UE
CORDIS

Spectral theory of random operators

Publicaciones

Band Edge Localization Beyond Regular Floquet Eigenvalues

Autores: Albrecht Seelmann, Matthias Täufer
Publicado en: Annales Henri Poincaré, Edición 21/7, 2020, Página(s) 2151-2166, ISSN 1424-0637
Editor: Birkhauser Verlag
DOI: 10.1007/s00023-020-00911-7

Power substitution in quasianalytic Carleman classes

Autores: Lev Buhovsky, Avner Kiro, Sasha Sodin
Publicado en: Israel Journal of Mathematics, Edición 235/1, 2020, Página(s) 79-90, ISSN 0021-2172
Editor: Magnes Press
DOI: 10.1007/s11856-019-1949-4

On the number of zeros of functions in analytic quasianalytic classes

Autores: Sasha Sodin
Publicado en: Zurnal matematiceskoj fiziki, analiza, geometrii, Edición 16/1, 2020, ISSN 1812-9471
Editor: ILTPE-B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine
DOI: 10.15407/mag16.01

On the Wegner Orbital Model

Autores: Ron Peled, Jeffrey Schenker, Mira Shamis, Sasha Sodin
Publicado en: International Mathematics Research Notices, 2017, ISSN 1073-7928
Editor: Oxford University Press
DOI: 10.1093/imrn/rnx145

Matrix regularizing effects of Gaussian perturbations

Autores: Michael Aizenman, Ron Peled, Jeffrey Schenker, Mira Shamis, Sasha Sodin
Publicado en: Communications in Contemporary Mathematics, Edición 19/03, 2017, Página(s) 1750028, ISSN 0219-1997
Editor: World Scientific Publishing Co
DOI: 10.1142/S0219199717500286

ON THE CRITICAL POINTS OF RANDOM MATRIX CHARACTERISTIC POLYNOMIALS AND OF THE RIEMANN ξ-FUNCTION

Autores: Sasha Sodin
Publicado en: The Quarterly Journal of Mathematics, 2017, Página(s) 1-28, ISSN 0033-5606
Editor: Oxford University Press
DOI: 10.1093/qmath/hax033

Fluctuations of Interlacing Sequences

Autores: Sasha Sodin
Publicado en: Zurnal matematiceskoj fiziki, analiza, geometrii, Edición 13/4, 2017, Página(s) 364-401, ISSN 1812-9471
Editor: ILTPE-B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine
DOI: 10.15407/mag13.04.364

A limit theorem for stochastically decaying partitions at the edge

Autores: In-Jee Jeong, Sasha Sodin
Publicado en: Random Matrices: Theory and Applications, Edición 05/04, 2016, Página(s) 1650016, ISSN 2010-3263
Editor: World Scientific Publishing Company
DOI: 10.1142/S2010326316500167

Real eigenvalues in the non-Hermitian Anderson model

Autores: Ilya Goldsheid, Sasha Sodin
Publicado en: The Annals of Applied Probability, Edición 28/5, 2018, Página(s) 3075-3093, ISSN 1050-5164
Editor: Institute of Mathematical Statistics
DOI: 10.1214/18-AAP1383

A lower Wegner estimate and bounds on the spectral shift function for continuum random Schrödinger operators

Autores: Martin Gebert
Publicado en: Journal of Functional Analysis, Edición 277/11, 2019, Página(s) 108284, ISSN 0022-1236
Editor: Academic Press
DOI: 10.1016/j.jfa.2019.108284

Nonconventional random matrix products

Autores: Yuri Kifer, Sasha Sodin
Publicado en: Electronic Communications in Probability, Edición 23, 2018, ISSN 1083-589X
Editor: Institute of Mathematical Statistics
DOI: 10.1214/18-ECP140

On determinants identity minus Hankel matrix

Autores: Emilio Fedele, Martin Gebert
Publicado en: Bulletin of the London Mathematical Society, Edición 51/4, 2019, Página(s) 751-764, ISSN 0024-6093
Editor: Oxford University Press
DOI: 10.1112/blms.12271

On Percolation of Two-Dimensional Hard Disks

Autores: Alexander Magazinov
Publicado en: Communications in Mathematical Physics, Edición 364/1, 2018, Página(s) 1-43, ISSN 0010-3616
Editor: Springer Verlag
DOI: 10.1007/s00220-018-3193-x

A Convergent $$\varvec{\frac{1}{N}}$$ 1 N Expansion for GUE

Autores: Offer Kopelevitch
Publicado en: Annales Henri Poincaré, Edición 19/12, 2018, Página(s) 3883-3899, ISSN 1424-0637
Editor: Birkhauser Verlag
DOI: 10.1007/s00023-018-0727-x

The KPZ Equation and Moments of Random Matrices

Autores: VADIM GORIN, SASHA SODIN
Publicado en: Zurnal matematiceskoj fiziki, analiza, geometrii, Edición 14/3, 2018, Página(s) 286-296, ISSN 1812-9471
Editor: ILTPE-B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine
DOI: 10.15407/mag14.03.286

On a Uniqueness Theorem of E. B. Vul

Autores: Sasha Sodin
Publicado en: Constructive Approximation, 2020, ISSN 0176-4276
Editor: Springer Verlag
DOI: 10.1007/s00365-020-09505-2

Buscando datos de OpenAIRE...

Se ha producido un error en la búsqueda de datos de OpenAIRE

No hay resultados disponibles